# SDR QR9R2025102400002

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9147
- Aircraft time: 4,811 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800879001
- Part serial: 3024
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TRIM ACTUATOR FAILURE AT TAKEOFF. REMOVED AND REPLACED YAW TRIM ACTUATOR IAW AMM 67-14-00, 4-1; MOC OK.
